Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Some comments on a NORC computation of $ \pi$

Authors: S. C. Nicholson and J. Jeenel
Journal: Math. Comp. 9 (1955), 162-164
MSC: Primary 65.0X
MathSciNet review: 0075672
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

PII: S 0025-5718(1955)0075672-5
Article copyright: © Copyright 1955 American Mathematical Society